# SDR TSAA200052034

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Out Of Adjust
- Location: Passenger Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HNL/OGG - FLT 264 - FORWARD DOOR ENTRY WARNING LIGHT ILLUMINATED MOMENTARILY AFTER TAKEOFF.  PRESSURIZATION REMAINED NORMAL.  ABORTED TAKEOFF.  CHECKED DOOR LEVER AND WARNING EXTINGUISHED.  ALL OTHER INDICATIONS WERE NORMAL.  AIRCRAFT TAXIED BACK FOR DEPARTURE.  NO FURTHER PROBLEMS NOTED.  ADJUSTED FORWARD ENTRY DOOR STOPS PER MM 52-11-0.  PRESSURIZATION TEST AND GROUND OPS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
